Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking dostenix for pituitary enlargement. On vitamin D drops for deficiency. Does dostenix lower vitamin D levels?

hey doctors , i am 25 years old female recently the doctors found that i have putitary enlargement and im taking dostenix twice weekly for 6 months now in my lab test i found that i have a vitamin D inefficiency beside that sometimes im taking vitamin D drops and im walking under the sun ? so does the dostenix make low level of vitamin D ..?? what should i do , plz doctors help me
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is no correlation between dostenix making your vitamin D level low. However you need to see a doctor for the pituitary enlargement and ideally that doctor should be an endocrinologist. I hope you consult one as soon as possible. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor